# SDR HEEA077790

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,036 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Damaged
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINS BENT IN THE CONNECTOR THAT ATTACHES TO AIRFRAME.
